# SDR SWAA2018121127565

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,573 hours, 28,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED ON LOWER SURFACE INBOARD LOWER CORNER.  R&R AFT FLAP PER AMM.
